# SDR AALA990590

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N890AA
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 786-790
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LIGHTENING HOLE ON BOTTOM OF DELTA BEAM AT STATION 786 TO 790.  REPAIRED WITH DOUBLER IAW SRM 51-40-2 AND 51-20-0.  (M)
